# SDR ASAA2023101745706

- Difficulty date: October 17, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 55,154 hours, 16,743 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000, FOUND #2 ENG ECONOMIC FAULT CODE 75-20462, THE HPTACC DEMAND AND POSITION SIGNALS DISAGREE. GROUNDED - YES. ON DEFERRAL.
